# SDR CA040729002

- Difficulty date: July 27, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF341A
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Ac Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

DURING A ROUTINE POST MAJOR MAINTENANCE FLIGHT CHECK OF THE AIR DRIVEN TURBINE GENERATOR SYSTEM, THE SYSTEM FAILED TO TAKE THE ELECTRICAL LOAD, AS INDICATED BY THE AMMETER AND THE VOLTMETER, WHEN THE TURBINE WAS MANUALLY DEPLOYED.  MAINTENANCE FINDINGS:- ADG OUTPUT WIRING AT CONNECTOR P1XC WAS FOUND TO BE ENTIRELY BURNT OFF AND ALSO THE BACKSHELL PRONG FOR PROVIDING STRAIN RELIEF FOR THE WIRING WAS PARTIALLY DESTROYED BY ARCING. THE WIRING WAS BURNT OFF FLUSH WITH THE CONNECTOR PINS. CONTINUITY CHECKS WERE CARRIED OUT BETWEEN THE PINS AND NO
